Access count of this item: 58

Files in This Item:
File Description SizeFormat 
1199-13.pdf359.41 kBAdobe PDFView/Open
Title: 微小低次項を持つ代数方程式の根の大きさについて (数式処理における理論と応用の研究)
Authors: 佐々木, 建昭  KAKEN_name
照井, 章  KAKEN_name
Author's alias: Sasaki, Tateaki
Terui, Akira
Issue Date: Apr-2001
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1199
Start page: 132
End page: 136
Appears in Collections:Theory and Application in Computer Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.